| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was no longer working after couple of years in use.The customer's blood glucose level was 149 mg/dl.The customer reported that the insulin pump started alarming, asking to rewind.They reported hat they had been trying to do a rewind, but nothing was happening, like the buttons were not responding.The customer reported that the time on the insulin pump was advancing.Customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with no (act, up and escape) button response due to corroded keypad traces.No button error alarm during testing noted.Unable to perform all functional testing including the displacement, operating currents, a21 error test, rewind, basic occlusion, occlusion, prime a33 and excessive no delivery test due to buttons not responding.